# SDR CALA2023081102472

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 83,749 hours, 18,258 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Fitting
- Part number: 162T13011
- Part serial: NA
- Condition: Sheared
- Location: Nose Gear
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TOW FITTING SHEARED DURING TOWING PLEASE PERFORM CONDITIONAL INSPECTION AMM 05-51-29 AND UPDATE THIS ITEM WITH FINDINGS. NOSEWHEELS REPLACED PRECAUTIONARY IAW AMM 32-45-02/401. CONDITIONAL INSPECTION OF NOSE GEAR CARRIED OUT IAW AMM 05-51-29. PHASE 1 INSPECTION CARRIED OUT AND NO DEFECTS FOUND. OPERATED STEERING TILLER FULLY LEFT AND RIGHT AND OBSERVED NORMAL STEERING ACTION WITH NO DAMAGE OR FLUID LEAKS FOUND.
